Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: W&H DENTALWERK HENRY SCHEIN; HANDPIECE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
W&H DENTALWERK HENRY SCHEIN; HANDPIECE
Model Number
MAXIMA ELITE 2 CA
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
08/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Doctor was using the handpiece on the patient when the bur dislodged from the chuck and was swallowed by the patient.
New Search
Submit an Adverse Event Report
Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer
(Section D)
W&H DENTALWERK
ignaz-glaser-strasse 53
bürmoos, 5111
AU 5111
MDR Report Key
20267963
Report Number
3007007357-2024-00024
Device Sequence Number
17996929
Product Code
EFB
UDI-Device Identifier
00304040153857
UDI-Public
(01)00304040153857
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
09/20/2024
Report Date
(Section F)
09/20/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
MAXIMA ELITE 2 CA
Device Catalogue Number
570-2660
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
09/23/2024
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
08/23/2024
Device Age
2 YR
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
09/23/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
09/20/2024